advertisement
Question
Posted by: Dini | 2009/12/17

Sleepless Nights

I am not sure if my body is starting to get used to the sleeping pills but for the past few months I have been having troubles sleeping and I tried the home remedies like honey and some herbal teas which it did not help and again I' ve tried drinking some Calcium and Magnesium tablets which I became better.
Due to the problems that I had at work facing the retrenchment my problem started again and I went to the doctor who gave me about 30 sleeping tablets and I had them everyday and I started sleeping peacefully and last week I ran out of them and I went to the other doctor who gave me 30 as well and last night I did not drink the pills and I did not sleep for the whole night I do not want my body to depend on the pills can somebody please help

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

It would have been, and still would be, far better to see a counsellor, espeially a CBT style counsellor, to deal with the worries that were keeping you awake, than just swallowing more sleeping pills.
When you have been taking sleping pills for a while, you do tend to have some nights of sleeping less well when you stp them suddenly - but if you wait, you should return to normal sleep soon. And don't assume that some nights with less sleep needs to be a major problem - instead of lying there tossing and turning, get up and read or do some boring task, ansd go back to bed when you feel drowsy

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
Our users say:
Posted by: cybershrink | 2009/12/18

It would have been, and still would be, far better to see a counsellor, espeially a CBT style counsellor, to deal with the worries that were keeping you awake, than just swallowing more sleeping pills.
When you have been taking sleping pills for a while, you do tend to have some nights of sleeping less well when you stp them suddenly - but if you wait, you should return to normal sleep soon. And don't assume that some nights with less sleep needs to be a major problem - instead of lying there tossing and turning, get up and read or do some boring task, ansd go back to bed when you feel drowsy

Reply to cybershrink
Posted by: Phil | 2009/12/17

Let me try and finish the sentence..lol Eventually u get so tired, that you have to sleep. Might take about two weeks to get your body back into the sleep routine. Good luck

Reply to Phil
Posted by: Phil | 2009/12/17

Been there. Your body does get used to it. I stopped the pills, and didn' t sleep for like 3 days. Eventually you get so

Reply to Phil

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement